# SDR CA010108005

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,609 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: AV24B1318D1
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,131 hours, 5,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A FUEL LEAK IN THE AFT OF NR 2 NACELLE RESULTED IN THE REPLACEMENT OF THE MASTER REFUEL/DEFUEL SHUTOFF VALVE ASSEMBLY WHICH WAS FOUND TO BE LEAKING FROM THE THERMAL RELIEF VALVE.
